MAUDE Adverse Event Report: Arthrex, Inc. Syndesmosis TightRope PRO Implant, Ti; WASHER, BOLT, NUT

Arthrex, Inc. Syndesmosis TightRope PRO Implant, Ti; WASHER, BOLT, NUT
Model Number Syndesmosis TightRope PRO Implant, Ti
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 02-sep-2026, it was reported by a sales representative via phone that an ar-9925t tightrope button, after drilling femoral tunnel and pressing button to seat tightrope, entire button came loose but was still attached to driver and pulled back through tunnel.Tried reseating to no effect.New device opened and case completed with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Syndesmosis TightRope PRO Implant, Ti
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50804481
Report Number1220246-2026-04788
Device Sequence Number12910814
Product Code HTN
UDI-Device Identifier00888867569447
UDI-Public(01)00888867569447(11)260724(17)310630(10)15659029
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K253727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSyndesmosis TightRope PRO Implant, Ti
Device Catalogue NumberAR-9925T
Device Lot Number15659029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown